# SDR SIMA200736201

- Difficulty date: December 26, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- Aircraft time: 25,115 hours, 29,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 19032
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3264, EMERGENCY EXIT SIGN ABOVE MAIN PAX DOOR AND EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT JUMP SEAT WILL NOT STAY ILLUMINATED  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY PACK AT LOC 20N1 IAW AMM 33-50-10 OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
